# SDR SWAA2020120734736

- Difficulty date: November 24, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 42,768 hours, 25,573 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME OUTER CHORD AT BS 196.5 DAMAGED AT LBL 14-15 MOD.  REPAIRED CHORD AT 196.5 LBL-14-15, PER SRM 51-70-11-2R-0.  THIS IS TLD REPAIR.  WITHIN 30 DAYS AFTER THE AIRPLANE RETURNS TO SERVICE CONTACT THE BOEING COMPANY FOR INSPECTION THRESHOLD, PERMANENT ACTION REQUIRED.  WITHIN 30 DAYS AFTER THE AIRCRAFT RETURNS TO SERVICE CONTACT THE BOEING COMPANY FOR INSTECTION THRESHOLD, THIS IS TLD, REF SRM 51-70-11-2R-0.
